# SDR R7M2002F00001

- Difficulty date: March 14, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N200LN
- Make and model: Bell 407
- Aircraft serial: 53497
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 407040302109
- Part serial: A2545
- Condition: Out Of Balance
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT ASSEMBLY, BEARING HANGAR- OUT OF BALANCE FROM FACTORY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
